# SDR IPXA2017012113033

- Difficulty date: December 30, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826501
- Condition: Corroded
- Location: Bs 476-491
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FORWARD FUSELAGE  SEAT TRACK CORRODED, LBL 27.5 BETWEEN BS 476 - 491.  REPAIRED IAW EA 011-5310-01-A6558 REV. IR AND EO MD11-5310-62885-A.  (MINOR)
